| Model Number |
0570-0376 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that during intubation of a patient, using a glidescope core 10-inch monitor, the image on the screen kept freezing.It was reported that the monitor had to be rebooted to finish the procedure.No delay in the procedure or harm to the patient was reported.
Additional Manufacturer Narrative
The customer's glidescope core 10-inch monitor was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned monitor but was unable to confirm the reported image issue.The monitor passed visual inspection.When connecting the monitor to verathon's test equipment and power-cycled ten (10) times, the tsr could not reproduce a freezing image.Ten (10) minutes of recording was performed with two test imaging devices attached and no failures were observed during the record tests.The monitor passed verathon's functionality testing.Neither the cable nor the laryngoscope used with the monitor during the reported incident were made available to verathon for evaluation.Upon completion of the evaluation, the monitor was returned to the customer.No further investigation is required at this time.Verathon will continue to monitor for trends.